# SDR JGVR20210611001

- Difficulty date: June 11, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 12,490 hours, 9,658 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strake
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORROSION AT 3 UPPER SURFACE LOCATIONS (AT UPPER AND LOWER CARBON CAPS) ON RH STRAKE (TAILCONE RH LOWER FIN) BY INSTALLING REPAIR DOUBLERS IAW NETJETS ENGINEERING ORDER.
